It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Digestive Disorders Board Index
Pages: 1 2 Showing 1 - 20 of 36 for antibiotics stomach upset. (0.019 seconds)


... may have upset my GI tract, so now I am really upset that I have to be on antibiotics again! Can you suggest ways to minimize the stomach upset the inevitably goes along with a heavy dose of this stuff? ... (5 replies)
... w I am on the prevpac which is prevacin, biaxin, and amoxicillin. Today is my second day of treatment. I have been experiencing the metallic taste. So far the stomach upset is not too bad yet. I am also taking iron supplements for the anemia. So between the two I hope the stomach upsets don't get too bad. The dr. ... (18 replies)
... ures, ultrasound on my gallbladder, HIDA scan and endoscopy. I was told they were all normal. He just gave up after that saying it was probably stress causing my stomach to produce too much acid. ... (2 replies)

... They balance the bacteria in your stomach and are usually very beneficial to alleviate upset stomach caused by antibiotics. Hope you feel better soon. ... (5 replies)
... I HAVE GASTRITIS AND IBS. 2 WEEKS AGO I HAD TO TAKE ANTIBIOTICS AND MY STOMACH WASN'T TOO BAD. THE DOC WANTED ME TO TAKE THEM AGAIN TO CLEAR A LUNG INFECTION. THE FIRST DAY I STARTED THE SECOND ONES MY TUMMY FELT NAUSEAS AND SICK. ... (6 replies)
... Hello ok so im a girl, im 18 years old and for the past three years I've had stomach issues. The weird thing is, that it only happens during the fall and winter months.. I dont know why I eat the same things during fall and winter. ... (1 replies)
... I really am starting to get depressed about the whole thing, after my first course of antibiotics I was really hopeful and feeling great but now after a second course and no lasting change I really don't know what to do anymore. ... (9 replies)
Stomach Bug (flu?)
Mar 26, 2012
... It taking quite a time for this stomach campylobacter to go , im not infected anymore , my stools are almost back to normal too. ... (6 replies)
... o. The active chemicals in the pepto actually help to kill off h.pylori. It can't do it alone but it does help, and it also helps coat your stomach, helps with stomach upset and possible diarrhea from the meds and the PPI's. I also had a ulcer and it helped to coat the ulcer too. ... (6 replies)
... I have been experiencing something similar for a few weeks, also after being on antibiotics for a sinus infection. What I suspect, and a little bit of unscientific testing is showing, is I have some sort of bacterial imbalance. ... (1 replies)
... me suggests a liking for sweets. To have a healthier sweeter life I would not use sweets Candida grows stronger with it. I would not use meds. Yes with all those antibiotics by now there may be a major Candida infection that may take a long time to eradicate. My understanding is that Candida also lives off of dying or dead cells. ... (9 replies)
... Hi Harry I googled through everything to find out about gastritis and antibiotics, well i started out with a kidney infection, the doctor gave me trimethoprim, itook six but at the end i was still in pain, the doctor then gave me ceproxin which i took a really bad allergic reaction to it and serious shoulder pain, headache then throat and tongue swollen so bad i had to go to... (3 replies)
... I seem to remember taking antibiotics which upset my stomach for a couple of weeks. you may wish to view my post which describes in details the problems i am experiencing. ... (1 replies)
... I'm a 32 yr old female who started having stomach problems about 5 years ago. ... (4 replies)
... Interesting to hear your story. I was having stomach pain for 2 months back in Oct 03 and went to see my Doctor in early Jan 2004. They found I was positive for H.Pylori. ... (1 replies)
... outs. I would get an upset stomach a lot but just ignored it. Recently I turned 21 and started getting very tired all the time and having mood problems. ... (0 replies)
... This time it kept her bad breath at bay until this past November. I asked her doctor to prescribe some antibiotics because of her past history. It worked during the duration of taking the drug, but her bb came back within a week. ... (4 replies)
Help!
Oct 17, 2012
... t of breath heart beating fast couldn't eat loosing weight. I just felt like I was loosing my mind. I was referred to a gi doc and he just said when you stop the antibiotics you should get better. He did do a lower and upper scope checked my gall bladder did some blood work. ... (0 replies)
... upset stomach and this was during the antibiotics I was on for a month. I got off the antibiotics and went on accutane for 5 months. The stomach problem kept progressing and 9 months later I'm at a point where I feel like If I wait anymore and don't treat this, my stomach will shut down. ... (5 replies)
... But, my stomach still feels upset and not balanced. Today ive felt lethargic, tired and no energy at all. My stomach is a bit gassy, and i felt a bit nauseous today too. ... (0 replies)


Associated Tags: acid indigestion, candida, nausea

Pages: 1 2

All times are GMT -7. The time now is 02:43 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!